PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 2 | 159-170
Tytuł artykułu

A weighted vector-valued weak type (1,1) inequality and spherical summation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a weighted vector-valued weak type (1,1) inequality for the Bochner-Riesz means of the critical order. In fact, we prove a slightly more general result.
Słowa kluczowe
Czasopismo
Rocznik
Tom
109
Numer
2
Strony
159-170
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-03-02
poprawiono
1993-08-25
Twórcy
autor
  • Department of Mathematics, Faculty of Education, Kanazawa University, Kanazawa, 920-11, Japan
Bibliografia
  • [1] M. Christ, Weak type (1,1) bounds for rough operators, Ann. of Math. 128 (1988), 19-42.
  • [2] M. Christ, Weak type endpoint bounds for Bochner-Riesz multipliers, Rev. Mat. Iberoamericana 3 (1987), 25-31.
  • [3] M. Christ and J. L. Rubio de Francia, Weak type (1,1) bounds for rough operators, II, Invent. Math. 93 (1988), 225-237.
  • [4] M. Christ and C. D. Sogge, The weak type $L^1$ convergence of eigenfunction expansions for pseudodifferential operators, ibid. 94 (1988), 421-453.
  • [5] S. Hofmann, Weighted weak-type (1,1) inequalities for rough operators, Proc. Amer. Math. Soc. 107 (1989), 423-435.
  • [6] M. Kaneko and G. Sunouchi, On the Littlewood-Paley and Marcinkiewicz functions in higher dimensions, Tôhoku Math. J. 37 (1985), 343-365.
  • [7] S. Z. Lu, M. Taibleson and G. Weiss, On the almost everywhere convergence of Bochner-Riesz means of multiple Fourier series, in: Lecture Notes in Math. 908, Springer, Berlin, 1982, 311-318.
  • [8] S. Sato, Entropy and almost everywhere convergence of Fourier series, Tôhoku Math. J. 33 (1981), 593-597.
  • [9] S. Sato, Spherical summability and a vector-valued inequality, preprint, 1992.
  • [10] A. Seeger, Endpoint estimates for multiplier transformations on compact manifolds, Indiana Univ. Math. J. 40 (1991), 471-533.
  • [11] X. Shi and Q. Sun, preprint, Hangzhou University, Hangzhou, 1991.
  • [12] F. Soria and G. Weiss, Indiana Univ. Math. J., to appear.
  • [13] E. M. Stein, An $H^1$ function with non-summable Fourier expansion, in: Lecture Notes in Math. 992, Springer, Berlin, 1983, 193-200.
  • [14] J.-O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math. 1381, Springer, Berlin, 1989.
  • [15] A. Vargas, Ph.D. thesis, Universidad Autónoma de Madrid.
  • [16] A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i2p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.